Swollen lip

Patient

Q: I had lip augemtation (my own body fat) two weeks ago didn't have any complications until last sunday when i used effaclar duo cream i accidently applied it on a needle/injection hole i ignored it and went to sleep woke up with a swollen upper lip and face was rushed to ER and was given (flebocortid 100mg AMP, ketolac AMP, avil 6AMP) in IV for 4days, & 3 shots of chymotrypsin. is this an allergic reaction or did i get chemical poisoning? what do i do? please help!
Thank you

Symptoms:  swollen lip and face
Images: 
Swollen lip-1
Doctor

A:   Yes, you suffered from a severe drug hypersensitivity reaction and not a chemical poisoning. Moreover, the line of treatment instituted at the ER, was as per standard protocal of managing such conditions and you should continue the therapy as per your doctor's prescription. Also, it is important to make a mention about the drug reaction in your health card, to avoid recurrence.

Related Q&A

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

Q: I am very allergic to shrimp. When a reaction starts I have a severe headache and am nausated and throw up 6-8 hours

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews